# SDR REXA2022013000186

- Difficulty date: January 30, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334041
- Condition: Corroded
- Location: Bs 661-693 Lbl27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

661+32 TO 693 LBL27 SEAT RAIL CORRODED IN VARIOUS AREAS.  REMOVED AND REPLACED SEAT RAIL AT 661+32 TO 693 LBL27 IAW CRJ-900 AMM 53-00-49-00-801-A07 53-00-49-400-801-A07
